# SDR HALA0600758

- Difficulty date: September 26, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-300
- Aircraft serial: 23277
- Aircraft time: 59,611 hours, 29,036 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF NR 2 ENGINE PYLON L-ANGLE CRACKED ON PYLON, 6" AFT OF THE DIAGONAL BRACE FWD ATTACH POINT, NAS STA 308.  REMOVED AND REPLACED NR 2 ENG PYLON L-ANGLE 6" AFT OF DIAGONAL BRACE FWD ATTACH POINT NAS STA 308 IAW SRM 51-40-02-0G.
